Alert archive / New York / Gale Warnings in 2015

Gale Warning 28, NWS New York, NY

December 28, 2015

NWS New York, NY issued this gale warning at Dec 28, 2015, 3:56 AM EST. It took effect at Dec 28, 2015, 3:26 PM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 28, 2015, 3:56 AM EST (08:56 UTC)
In effect from
Dec 28, 2015, 3:26 PM EST
Expired
Dec 29, 2015, 12:01 PM EST
In force
21 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WHUS71 KOKX 280856
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
356 AM EST MON DEC 28 2015

...ROUGH CONDITIONS ON THE COASTAL WATERS...

ANZ335-338-282115-
/O.CAN.KOKX.SC.Y.0226.000000T0000Z-151228T1100Z/
/O.UPG.KOKX.GL.A.0019.151228T2300Z-151229T1500Z/
/O.NEW.KOKX.GL.W.0028.151228T2300Z-151229T1500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
356 AM EST MON DEC 28 2015

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST TUESDAY.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT.

* WINDS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-340-345-282115-
/O.CAN.KOKX.SC.Y.0227.000000T0000Z-151228T1100Z/
/O.UPG.KOKX.GL.A.0019.151228T2300Z-151229T1500Z/
/O.NEW.KOKX.GL.W.0028.151228T2300Z-151229T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
356 AM EST MON DEC 28 2015

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST TUESDAY.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ350-353-355-282115-
/O.CON.KOKX.SC.Y.0226.000000T0000Z-151228T2300Z/
/O.UPG.KOKX.GL.A.0019.151228T2300Z-151229T1500Z/
/O.NEW.KOKX.GL.W.0028.151228T2300Z-151229T1500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
356 AM EST MON DEC 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST TUESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
368 
WHUS71 KOKX 282026
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
326 PM EST MON DEC 28 2015

...GALE FORCE WINDS ON THE COASTAL WATERS THROUGH LATE TUESDAY
MORNING...

ANZ350-353-355-290500-
/O.CAN.KOKX.SC.Y.0226.000000T0000Z-151228T2300Z/
/O.EXT.KOKX.GL.W.0028.151228T2026Z-151229T1500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
326 PM EST MON DEC 28 2015

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

* WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-290500-
/O.EXT.KOKX.GL.W.0028.151228T2026Z-151229T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
326 PM EST MON DEC 28 2015

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST TUESDAY...

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MPS
735 
WHUS71 KOKX 282350
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
650 PM EST MON DEC 28 2015

...GALE FORCE WINDS ON THE COASTAL WATERS THROUGH LATE TUESDAY
MORNING...

ANZ330-335-338-340-345-350-353-355-291000-
/O.CON.KOKX.GL.W.0028.000000T0000Z-151229T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
650 PM EST MON DEC 28 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY...

* WINDS AND SEAS...EAST 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7
  TO 10 FEET ON THE OCEAN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
029 
WHUS71 KOKX 290942
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
442 AM EST TUE DEC 29 2015

...GALE FORCE WINDS ON THE COASTAL WATERS THROUGH LATE TUESDAY
MORNING...

ANZ338-291200-
/O.EXT.KOKX.GL.W.0028.000000T0000Z-151229T1200Z/
NEW YORK HARBOR-
442 AM EST TUE DEC 29 2015

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS...EAST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-335-291745-
/O.EXT.KOKX.GL.W.0028.000000T0000Z-151229T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
442 AM EST TUE DEC 29 2015

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WINDS AND SEAS...EAST 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 3
  TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ340-345-350-353-355-291500-
/O.CON.KOKX.GL.W.0028.000000T0000Z-151229T1500Z/
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
442 AM EST TUE DEC 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND SEAS...EAST 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 
  8 TO 11 FEET ON THE OCEAN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
790 
WHUS71 KOKX 291136
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
636 AM EST TUE DEC 29 2015

...GALE FORCE WINDS ACROSS MOST OF THE WATERS DIMINISH TODAY...

ANZ338-291500-
/O.CAN.KOKX.GL.W.0028.000000T0000Z-151229T1200Z/
/O.NEW.KOKX.SC.Y.0228.151229T1136Z-151229T1500Z/
NEW YORK HARBOR-
636 AM EST TUE DEC 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-291800-
/O.CON.KOKX.GL.W.0028.000000T0000Z-151229T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
636 AM EST TUE DEC 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WINDS AND SEAS...EAST 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS
  3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ340-345-350-353-355-291500-
/O.CON.KOKX.GL.W.0028.000000T0000Z-151229T1500Z/
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
636 AM EST TUE DEC 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND SEAS...EAST 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS
  8 TO 10 FEET ON THE OCEAN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
699 
WHUS71 KOKX 291459
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
959 AM EST TUE DEC 29 2015

...LOW PRESSURE PASSING SOUTH OF LONG ISLAND TODAY...

ANZ338-291600-
/O.EXP.KOKX.SC.Y.0228.000000T0000Z-151229T1500Z/
NEW YORK HARBOR-
959 AM EST TUE DEC 29 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

WINDS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA
FOR THE REST OF TODAY. THE ADVISORY WILL THEREFORE BE ALLOWED TO
EXPIRE.

$$

ANZ340-345-350-353-355-291800-
/O.EXT.KOKX.GL.W.0028.000000T0000Z-151229T1800Z/
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
959 AM EST TUE DEC 29 2015

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-335-291800-
/O.CON.KOKX.GL.W.0028.000000T0000Z-151229T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
959 AM EST TUE DEC 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JMC
708 
WHUS71 KOKX 291701
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1201 PM EST TUE DEC 29 2015

...LOW PRESSURE TRACKING OUT TO SEA THIS AFTERNOON...

ANZ350-353-355-300115-
/O.CAN.KOKX.GL.W.0028.000000T0000Z-151229T1800Z/
/O.NEW.KOKX.SC.Y.0229.151229T1701Z-151230T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1201 PM EST TUE DEC 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30
  KT. SEAS 6 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-340-345-292200-
/O.CAN.KOKX.GL.W.0028.000000T0000Z-151229T1800Z/
/O.NEW.KOKX.SC.Y.0229.151229T1701Z-151229T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1201 PM EST TUE DEC 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS TO
  AROUND 30 KT. SEAS 3 TO 6 FEET ON THE SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Dec 28, 3:41 AM EST, 15 minutes earlier.

Area forecast discussion, Dec 28, 3:41 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
341 AM EST MON DEC 28 2015

.SYNOPSIS...
HIGH PRESSURE BUILDS TO THE NORTH TODAY...DEPARTING TO THE EAST
TONIGHT. A WARM FRONT WILL APPROACH FROM THE SOUTH TONIGHT...WITH
AN AREA OF LOW PRESSURE RIDING ALONG IT AND PASSING JUST TO THE
SOUTH ON TUESDAY. WEAK HIGH PRESSURE BUILDS IN TUESDAY NIGHT AND
WEDNESDAY. A FRONTAL SYSTEM WILL APPROACH WEDNESDAY NIGHT INTO
THURSDAY. HIGH PRESSURE BUILDS TO THE WEST TO END THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RIDGE AXIS ALOFT MOVES OVERHEAD AS STACKED LOW TRACKS FROM THE
SOUTHERN PLAINS STATES NORTHWARD TOWARD THE GREAT LAKES REGION.

SURFACE HIGH PRESSURE BUILDS OUT OF CANADA...TRACKING TOWARD
NORTHERN NEW ENGLAND LATER TODAY. RIDGE BUILDS WITH COLD AIR
DAMMING EXTENDING ACROSS NEW ENGLAND ACROSS OUT AREA UP TO THE
APPALACHIANS.

GUSTY AND CHILLY NORTHERLY WIND FLOW TURNS TOWARD THE NORTHEAST.
GENERALLY MID OR HIGH LEVEL CLOUDS THIS MORNING WILL GIVE WAY TO
LOWERING AND THICKENING CLOUDS AHEAD OF AN APPROACHING WARM FRONT.
THE DAY REMAINS DRY AS ANY PRECIPITATION ASSOCIATED WITH LOW LEVEL
JET AND LIFT OVER THE WARM FRONT REMAINS TO OUR SOUTH THROUGH 6
PM.

TEMPS WILL BE SEASONABLY CHILLY TODAY...RIGHT AROUND 40 DEGREES
FOR DAYTIME HIGH/S. QUITE UNUSUAL SO FAR THIS EARLY WINTER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
TYPICAL WARM AIR ADVECTION...CHALLENGING WINTRY FORECAST FOR OUR
AREA THIS TIME FRAME. MODELS ARE IN GENERAL AGREEMENT ON LOW
PRESSURE WEAKENING AS IT MOVES ACROSS THE GREAT LAKES REGION. AS
THE RIDGE AXIS PUSHES EAST...INCREASING LIFT VIA WARM AIR
ADVECTION...AND DAMMING COOLER AIR CLOSER TO THE SFC WILL RESULT
IN THE DEVELOPMENT OF WINTRY PRECIP FOR OUR AREA. GFS IS COLDER
ALOFT...8-6 HPA WHEN COMPARED TO NAM AND ECMWF.

THE KEY TO THE FORECAST WILL BE SFC TEMPS. MOS TYPICALLY RUNS A
BIT ON THE WARM SIDE IN THE COLD AIR DAMMING SITUATIONS...BUT THE
SFC HIGH MOVING OFF THE NEW ENGLAND COAST WILL RESULT IN VEERING
WINDS TO THE E/NE...THEN EAST AS THE WARM FRONT NEARS.

AFTER ANALYSIS OF VARIOUS DATA SOURCES...LEANED TOWARD NAM
DOWNSCALE TO BETTER CAPTURE COOLER SFC TEMPS THAT WILL WARM TOWARD
MORNING. OVERALL...DEPENDING ON PRECIP ONSET FROM SW TO NE ACROSS
THE CWA...ENOUGH COLD AIR WILL RESULT IN SOME SNOW AND
SLEET...WITH THE TYPICAL TRANSITION TO LIQUID. MAIN REASON FOR THE
WINTER WEATHER ADVISORY IS FOR FREEZING RAIN AND THUS SOME LIGHT
ICING. HOWEVER...SOME AREAS COULD SEE A SLOPPY COATING OF SNOW AND
SLEET AS WELL. THE ONLY CHANGE WILL BE TO INCLUDE A COUPLE OF
ZONES TO THE ADVISORY...SRN WESTCHESTER...BERGEN AND EASTERN
PASSAIC IN NJ...AND SOUTHERN FAIRFIELD AND NEW HAVEN COUNTIES.
THIS IS BASED ON OUTPUT OF WEATHER GRIDS FROM BLENDING THE NAM
AND ECMWF.

HOWEVER...THESE ADDED COUNTIES WILL ONLY BE VALID THROUGH 6
AM...AND EVEN THAT MAY BE TOO LONG.

COOL EVENING TEMPS SLOWLY RISE THROUGH THE NIGHT PER NAM...AND
TEMPS RISE FURTHER BACK TO ABOVE NORMAL TUESDAY AS THE WARM FRONT
NEARS. IF THE FRONT AND ASSOCIATED COASTAL LOW MOVES
OVERHEAD...WARMER READINGS ACROSS LONG ISLAND MAY BE OBSERVED.

RAIN COMES TO AN END...OR TAPERS OFF IN THE AFTERNOON TUESDAY.

THE LOW AND FRONTAL BOUNDARY SLIDES EAST TUESDAY NIGHT AS WEAK
HIGH PRESSURE BUILDS. UPSTREAM TROUGH/PVA EJECTS EAST AND SFC
FRONT WILL APPROACH LATE WED. ANOTHER PRECIP EVENT IS ON
TAP...ALBEIT LIGHTER AMOUNTS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
FAIR WEATHER RETURNS FOR MUCH OF WEDNESDAY AS WEAK HIGH PRESSURE
REMAINS OVER THE REGION. THE NEXT FRONTAL SYSTEM SHOULD BRING RAIN
LATE WEDNESDAY AFTERNOON THROUGH THURSDAY. TEMPERATURES ARE EXPECTED
TO BE WARM ENOUGH FOR THE PRECIPITATION TO REMAIN RAIN THROUGHOUT
THE EVENT. WEAK HIGH PRESSURE THEN BUILDS BACK INTO THE REGION
THURSDAY NIGHT THROUGH SUNDAY PROVIDING MOSTLY DRY CONDITIONS.

TEMPS WILL BE ABOVE AVERAGE WEDNESDAY THROUGH FRIDAY...WITH HIGHS
FROM THE MID 40S TO LOWER 50S. TEMPERATURES THEN FALL TO NEAR NORMAL
SATURDAY AND SUNDAY WITH HIGHS IN THE UPPER 30S AND LOWER 40S.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD IN TODAY. THEN A WARM FRONT WILL
APPROACH FROM THE SOUTHWEST THIS EVENING.

VFR CONDS THROUGH EARLY EVENING. HIGH CONFIDENCE IN GUSTY NW-N FLOW
GRADUALLY DIMINISHING OVERNIGHT INTO EARLY MORNING...THEN VEERING TO
THE NE IN THE AFTERNOON...THEN ENE G20-25KT AT NIGHT.

LIGHT PRECIP WITH MVFR CONDS SHOULD ARRIVE DURING THE LATE EVENING.
WITH WARM AIR COMING IN ALOFT AND A DEEP LAYER OF COLD AIR
BENEATH...PRECIP SHOULD BE SLEET/SNOW INLAND...AND SLEET/RAIN AT THE
NYC METRO AND LONG ISLAND TERMINALS.

.OUTLOOK FOR 06Z TUE THROUGH FRI...
.LATE MON NIGHT-TUE MORNING...IFR CONDS DEVELOPING. E WINDS G20-30KT
POSSIBLE. AS FOR PRECIP TYPE...FOR NYC METRO AND KISP...RAIN/SLEET
SHOULD CHANGE TO ALL RAIN BEFORE DAYBREAK.
FOR KBDR/KGON...SLEET/SNOW SHOULD CHANGE TO ALL RAIN AFTER DAYBREAK.
FOR KHPN/KSWF...FREEZING RAIN/SLEET TRANSITIONING TO RAIN BY LATE
MORNING.
.TUE AFTERNOON-EVENING...IFR OR LOWER IN RAIN. LLWS POSSIBLE.
.LATE TUE NIGHT-WED MORNING...BECOMING VFR.
.WED AFTERNOON-THU MORNING...MVFR OR LOWER DEVELOPING LATE WED IN
RAIN.
.THU AFTERNOON-FRI...VFR.

&&

.MARINE...
HIGH PRESSURE FROM SOUTHEAST CANADA CONTINUES TO BUILD IN THROUGH
DAYBREAK WITH A SLOWLY DECREASING PRESSURE GRADIENT. WINDS HAVE
TRENDED LOWER AND WILL CONTINUE TO DO SO DURING THE DAY WITH
BOUNDARY LAYER FLOW DECREASING AS IT BECOMES MORE EASTERLY. FOR THE
OCEAN...WINDS WILL STILL BE NEAR THE SCA THRESHOLD DURING THE DAY
AND SEAS ON THE OCEAN ARE EXPECTED TO STAY NEAR 5 FT.
THEREFORE...SCA REMAINS IN EFFECT FOR THE OCEAN WATERS AND FOR NON-
OCEAN WATERS...SCA WILL BE DROPPED AS ANY 25KT TO OCCUR WILL BE
OCCASIONAL IN FREQUENCY.

WITH A QUICK RETREAT OF THE HIGH TONIGHT...THE PRESSURE GRADIENT
WILL TIGHTEN AS PARENT LOW PRESSURE MOVES INTO THE GREAT LAKES WITH
AN ASSOCIATED WARM FRONT APPROACHING THE REGION. THE EASTERLY FLOW
INCREASES ESPECIALLY OVERNIGHT WITH THE LOW LEVEL JET MOVING ACROSS.
THE BASE OF THIS JET AND ITS WARM AIR ADVECTION WILL BE SETTING UP
SEVERAL THOUSAND FEET ABOVE THE SURFACE. THEREFORE...THE MIXING
LENGTH WILL BE ENOUGH TO TRANSPORT HIGHER WINDS TO THE SURFACE
BECOMING MORE EFFICIENT OVERNIGHT WITH MODERATE PRECIPITATION
ALLOWING FOR DOWNWARD MOMENTUM TRANSPORT. WINDS WILL QUICKLY
INCREASE TO SCA AND THEN GALES LATER IN THE EVENING. THESE WILL BE
HIGHEST ACROSS THE OCEAN WATERS WHERE GUSTS COULD REACH 40 KT AT
TIMES GOING INTO DAYBREAK TUESDAY.

BY LATE TUESDAY MORNING AND AFTERNOON...THE PRESSURE GRADIENT WILL
ONCE AGAIN WEAKEN WITH WINDS RESPONDING LIKEWISE BY DECREASING
SUBSTANTIALLY AT THE SURFACE. GALES WILL DIMINISH BUT SCA WIND GUSTS
WILL STILL BE FORECAST FOR PORTIONS OF THE WATERS INTO EARLY IN THE
AFTERNOON. FOR THE SEAS ON THE OCEAN...THESE WILL STAY AT THE SCA
LEVELS SO THESE WILL RANGE OF 7 TO 11 FT THROUGHOUT THE DAY.

&&

.HYDROLOGY...
AROUND 1 INCH OF QPF IS EXPECTED TONIGHT-TUESDAY. ONLY MINOR
PONDING OF WATER IN URBAN/POOR DRAINAGE AREAS IS EXPECTED AT THIS
TIME.

&&

.TIDES/COASTAL FLOODING...
AN APPROACHING LOW PRESSURE SYSTEM MAY RESULT IN MINOR COASTAL
FLOODING IMPACTS DURING THE TUESDAY MORNING/EARLY AFTERNOON HIGH
TIDE CYCLE. SURGE OF 2 TO 2 1/2 FT IS NEEDED TO EXCEED MINOR
FLOODING THRESHOLDS. THE LATEST TIDAL GUIDANCE CONCURS WITH
PREVIOUS RUN IN THAT WATER LEVELS WILL REMAIN BELOW MINOR
THRESHOLDS FOR MOST AREAS...WITH A MARGINAL THREAT TO TYPICALLY
VULNERABLE AREAS ALONG THE SOUTH SHORE BAYS OF LONG ISLAND/NYC.

MINOR ATLANTIC OCEAN BEACH EROSION IS ALSO POSSIBLE FROM AN E TO W
SWEEP OF 5 TO 7 FT SURF AND THE HIGHER WATER LEVELS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM EST
     TUESDAY FOR CTZ005>008.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 6 AM EST
     TUESDAY FOR CTZ009-010.
NY...WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM EST
     TUESDAY FOR NYZ067>070.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 6 AM EST
     TUESDAY FOR NYZ071.
NJ...WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM EST
     TUESDAY FOR NJZ002.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 6 AM EST
     TUESDAY FOR NJZ004-103-104.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 10 AM EST TUESDAY FOR
     ANZ330-335-338-340-345-350-353-355.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ350-
     353-355.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...BC
AVIATION...JM
MARINE...JM
HYDROLOGY...PW
TIDES/COASTAL FLOODING...PW
Hazardous weather outlook, Dec 27, 4:22 PM EST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
422 PM EST SUN DEC 27 2015

CTZ005>008-NJZ002-NYZ067>070-282130-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
422 PM EST SUN DEC 27 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM MONDAY TO 11 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009>012-NJZ004-006-103>108-NYZ071>075-078>081-176>179-282130-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
422 PM EST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-350-282130-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
422 PM EST SUN DEC 27 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-345-353-355-282130-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
422 PM EST SUN DEC 27 2015

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

MALOIT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 10:23 PM ESTSmall Craft AdvisoryOKX6 hr

Nearby

Gale Warnings in New York, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.